Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking Panta prozole ,protera for Knee ,weight gain , depression , bloating. Is all this due to medicine ?

Iam 43 years of age 5 feet,77 kg .I am taking Panta prozole ,protera I since last 2 years.And having a lot of pain in my Knee ,weight gain , depression , bloating .Is all this due to this Medicine?
Asked On : Thu, 29 Sep 2011
Answers:  2 Views:  477
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.welcome.Your severe pain in knee joint,weight gain and depression has nothing to do with pantoprozole.On prolonged treatment with pantoprozole atrophic gastritis has been reported occasionally.You must consult your doctor for the problems being faced by you.Good luck.
Answered: Thu, 29 Sep 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
the drugs you are taking are antacids. they have no effects on knee joint pain.
you have to consult your orthopedician for the cause of it.
detail evaluation is needed. you are overweight. try to reduce your weight. your knee pain will reduce after weight reduction
take care
take care
Answered: Thu, 29 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor